# SDR AUS20040326

- Difficulty date: April 5, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 210R
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Web
- Part number: 21320082
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 7,977 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAILPLANE ATTACHMENT WEB CRACKED.
